# SDR YENA2024032500452

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 75,414 hours, 27,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1229, EWR-CUN. 'CABIN CREW REPORTS FAINT INTERMITTENT OIL SMELL AT AFT OF AIRCRAFT NEAR END OF FLIGHT; REFERENCE INFO NOTICE 2017-TO155 B1 AT A NON BLUE MX CITY. ENGINE RUN-UP ACCOMPLISHED BY THE FLIGHT CREW WITH PACKS ON AND CHECK THROUGHOUT THE CABIN AND NO ODOR. FOLLOW - UP WITH TSI TO ACCOMPLISH SECTION B2 AT THE NEXT BLUE MX CITY.'
